# SDR IPXA10558803

- Difficulty date: February 25, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  MCD HAS MECH DAMAGE ON FRAME AT 3 LOCATIONS BS 530, WL 213, 214, 217.  REPAIRED IAW ATS 10-1773 DATED 3-9-10.
